# SDR UPS02239612

- Difficulty date: September 18, 2002
- Submitted: October 7, 2002
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- Aircraft time: 55,788 hours, 41,899 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA OF LIGHT SURFACE CORROSION ON UPPER CHORD OF FLOORBEAM BS 312 AT LBL 4.  CORROSION REMOVED IAW SRM 51-10-06 AND FOUND TO BE OUSIDE LIMITS.  REPAIR THEN CARRIED OUT IAW SRM 53-10-8 FIG 9.
